# SDR SWAA2023041214147

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON R/H PANEL BREAK UNDERSIDE COMMON TO HILOK; WL 208; RBL 2 BS 540<[01] REMOVED AND REPLACED R/H PANEL BREAK WL 208; RBL 2 BS 540 IAW SRM 51-40-02.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] UPDATED PARTS REQUIREMENT.;[04] VERIFIED TASK CARD COMPLETE.
